MAUDE Adverse Event Report: LUMENIS LTD LUMENIS XPEEDA DSL FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS XPEEDA DSL FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-11
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber deteriorated during the procedure and at the end of the procedure, the tip detached.The procedure was completed without any patient complications.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Neither the console nor components were returned, but the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was found that the reported error 157 displayed by the console was caused by damage to the solenoid single method.Following replacement of this component and device recalibration the device passed full functional testing.No further issues were identified during service the clinical observation was confirmed by analysis; the damaged solenoid could have affected the console performance and its integrity, leading to the reported event and error issued; based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.D3/g1 additional email: (b)(4).
 
Event or Problem Description

Brand Name
LUMENIS XPEEDA DSL FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
hakidman st. 6
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17221913
Report Number2124215-2023-33450
Device Sequence Number6969577
Product Code GEX
UDI-Device Identifier07290109140278
UDI-Public07290109140278
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-11
Device Catalogue Number1912-11
Device Lot Number0012340223
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown